Journal of Time Series Analysis

Cover image for Vol. 37 Issue 6

Edited By: Robert Taylor

Impact Factor: 1.0

ISI Journal Citation Reports © Ranking: 2015: 57/123 (Statistics & Probability); 58/101 (Mathematics Interdisciplinary Applications)

Online ISSN: 1467-9892

Review Articles

Review Articles from Journal of Time Series Analysis published from 2013

Inference for single and multiple change-points in time series
Venkata Jandhyala, Stergios Fotopoulos, Ian MacNeill, Pengyu Liu

Gaussian inference in general AR(1) models based on difference
Jhih-Gang Chen, Biing-Shen Kuo

Structural breaks in time series
Alexander Aue, Lajos Horváth